Singer, Dan. "A graph-theoretic method for choosing a spanning set for a finite-dimensional vector space, with applications to the Grossman-Larson-Wright module and the Jacobian conjecture.." The Electronic Journal of Combinatorics [electronic only] 16.1 (2009): Research Paper R43, 21 p.-Research Paper R43, 21 p.. <http://eudml.org/doc/117506>.
@article{Singer2009,
author = {Singer, Dan},
journal = {The Electronic Journal of Combinatorics [electronic only]},
keywords = {spanning set of vectors for a finite-dimensional vector space},
language = {eng},
number = {1},
pages = {Research Paper R43, 21 p.-Research Paper R43, 21 p.},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {A graph-theoretic method for choosing a spanning set for a finite-dimensional vector space, with applications to the Grossman-Larson-Wright module and the Jacobian conjecture.},
url = {http://eudml.org/doc/117506},
volume = {16},
year = {2009},
}
TY - JOUR
AU - Singer, Dan
TI - A graph-theoretic method for choosing a spanning set for a finite-dimensional vector space, with applications to the Grossman-Larson-Wright module and the Jacobian conjecture.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2009
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 16
IS - 1
SP - Research Paper R43, 21 p.
EP - Research Paper R43, 21 p.
LA - eng
KW - spanning set of vectors for a finite-dimensional vector space
UR - http://eudml.org/doc/117506
ER -